Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Efficient solution of nonlinear elliptic problems using hierarchical matrices with Broyden updates

Title data

Bebendorf, Mario ; Chen, Y.:
Efficient solution of nonlinear elliptic problems using hierarchical matrices with Broyden updates.
In: Computing. Vol. 81 (2007) Issue 4 . - pp. 239-257.
ISSN 0010-485X
DOI: https://doi.org/10.1007/s00607-007-0252-0

Official URL: Volltext

Project information

Project title:
Project's official titleProject's id
SPP 1146 Modellierung inkrementeller UmformverfahrenNo information

Project financing: Deutsche Forschungsgemeinschaft

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Lehrstuhl Wissenschaftliches Rechnen
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Lehrstuhl Wissenschaftliches Rechnen > CLehrstuhl Wissenschaftliches Rechnen - Univ.-Prof. Dr. Mario Bebendorf
Faculties
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 13 Mar 2015 09:38
Last Modified: 13 Mar 2015 09:38
URI: https://eref.uni-bayreuth.de/id/eprint/8175